ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Toomanian, M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Latifi, D. and Toomanian, M. (2015) On Finsler Σ-spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (3). pp. 22-35. ISSN 00002-3043

Habibi, P. and Latifi, D. and Toomanian, M. (2011) Homogeneous geodesics and the critical points of the restricted Finsler function. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (1). pp. 75-82. ISSN 00002-3043

Azimpour, S. and Chaichi, M. and Toomanian, M. (2008) A Generalization of 4-Dimensional Locally Conformal Flat Walker Manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (3). pp. 13-24. ISSN 00002-3043

Azimpour, S. and Chaichi, M. and Toomanian, M. (2007) A note on 4-dimensional locally conformally flat Walker manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (5). pp. 3-10. ISSN 00002-3043

Khatamy, R. Ch. and Toomanian, M. (2003) On the homogeneity of principal bundles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 39-46. ISSN 00002-3043

This list was generated on Tue Aug 4 21:19:35 2020 AMT.